MAUDE Adverse Event Report: KARL STORZ GMBH & CO. KG RESECTOSCOPE SHEATH INNER TUBE

KARL STORZ GMBH & CO. KG RESECTOSCOPE SHEATH INNER TUBE
Model Number 26040XA
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer confirmed to us that all pieces were retrieved and there was no patient impact.Also, per customer, the item is not available for evaluation.
 
Event or Problem Description
Allegedly, during a cystoscopy, laser lithotripsy bladder stone and change of suprapubic catheter procedure, the tip of the inner resectoscope sheath broke into pieces."the physician was able to retrieve missing pieces, except for a very minute piece of less than 2 mm, through the cystoscope".The bladder was thoroughly irrigated by the doctor.The patient was discharged on the day of the procedure.

Brand Name
RESECTOSCOPE SHEATH INNER TUBE
Common Device Name
RESECTOSCOPE SHEATH INNER TUBE
Manufacturer (Section D)
KARL STORZ GMBH & CO. KG
mittlestrasse 8,
78503
tuttlingen,
GM 
MDR Report Key7170271
Report Number9610617-2018-00001
Device Sequence Number1448106
Product Code HIH
UDI-Device Identifier04048551092057
UDI-Public4048551092057
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K882270
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number26040XA
Device Catalogue Number26040XA
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2017
Initial Report FDA Received Date01/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age78 YR
Patient Weight107